# SDR AALA2009042000001

- Difficulty date: April 20, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 23,047 hours, 3,639 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED A FEW MINUTES AFTER TAKEOFF RIGHT FUEL FILTER MESSAGE CAME ON THEN WENT OUT A FEW TIMES.  EMERGENCY DECLARED RETURNED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH LEFT AND RIGHT ENGINE FUEL SYSTEM FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
